How can I help my son feel better?

Raechil - posted on 08/05/2011 ( 3 moms have responded )

79

0

2

My son just got his 2 month vaccines yesterday and now he has a fever and his poop is slimey looking. He's breast fed so it's always runny of course but now it kinda looks like it has boogers mixed in with it. His fever got up too 100 degrees this morning.

My question is... Is this normal? And is there anything I can do to make him not hurt so much?

I'm giving him baby acetaminophin and it seems like it helps but only for a couple of hours..................

3 Comments

View replies by

Neva - posted on 08/05/2011

269

11

80

Well, the poop could have nothing to do with the vaccines. If he has a runny nose, he could just be swallowing snot and the stool can look like that, or it could be something you ate. It doesn't sound like its anything to worry about, though, if there is blood in the stool, that's concerning, but the consistency of breast fed stools can change from yellow seedy looking, to green, to slimey sometimes.

Raechil - posted on 08/05/2011

79

0

2

Ok. The doctor metioned he may wind up with a fever... I just didn't know it could affect his poop. I feel really bad for him though :(

Neva - posted on 08/05/2011

269

11

80

Sounds like a perfectly normal reaction to vaccines. Acetaminophin is good for discomfort and he should be feeling normal after 24-48 hours. Mild fever is normal becuase that is how the immune system works to build up their immunity.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms